Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


RE: Medication Honesty
Mar 7, 2006

In response to "Medication Honesty"... I started on Truvada, Reyataz & Norvir in September of 2005. My T-cells were at 135 and my VL was 270,000. I had just been released from the hospital after a nasty bout with PCP. I felt sick all the time and I'm pretty sure I wasn't long for this world. Now, nearly six months later I feel healthier than I've ever felt before! I'm working full time, dating a fantastic guy, skiing, enjoying myself with friends and family and to look at me, you'd never guess I'd EVER been ill, even though my numbers qualify me for a diagnosis of full blown AIDS.

My numbers as of Feb 15th are T-cells: 190 VL: undetectable. My blood work shows no signs of toxicity, lipids are looking good and I've had NO problems of any kind whatsoever. Nothing. I just feel good all the time. It IS possible. I urge anybody who is on a regimen that is causing them problems living life to the fullest to discuss their problems with their doctor. There just may be another regimen that works better for them. I do realize I'm among the lucky ones and I truly wish everyone can find a regimen that works for them as well as mine works for me.

My .02

Thank you for all you do Drs. You're all my heroes!

Response from Dr. Young

Thanks so much for your post and for sharing your story.

I hope and trust that many others have experiences like yours.

Best, BY



Previous
Which is more significant. Viral load vs. T-cell counts?
Next
tcells declining?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement